Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2009, 6:11 PM CDT for Lawrence County, Illinois. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2009, 6:11 PM CDT (23:11 UTC)
- Expired
- Jun 2, 2009, 6:28 PM CDT
- In force
- 17 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Lawrence County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 022311
SVRILX
ILC101-030000-
/O.NEW.KILX.SV.W.0067.090602T2311Z-090603T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 700 PM CDT.
* AT 611 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 4 MILES NORTHWEST OF ST. FRANCISVILLE...OR ABOUT
7 MILES SOUTH OF LAWRENCEVILLE...AND WAS MOVING NORTHEAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING 60 MPH WINDS IN MOUNT CARMEL.
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
&&
LAT...LON 3869 8753 3868 8755 3867 8758 3864 8762
3860 8761 3857 8765 3857 8776 3864 8779
3886 8754 3879 8750 3874 8750
TIME...MOT...LOC 2311Z 231DEG 14KT 3864 8768
$$
SHIMON1 follow-up statement
000
WWUS53 KILX 022328
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT TUE JUN 2 2009
ILC101-022338-
/O.CAN.KILX.SV.W.0067.000000T0000Z-090603T0000Z/
LAWRENCE IL-
628 PM CDT TUE JUN 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3869 8753 3868 8755 3867 8758 3864 8762
3860 8761 3857 8765 3857 8776 3864 8779
3886 8754 3879 8750 3874 8750
TIME...MOT...LOC 2328Z 231DEG 14KT 3868 8762
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:00 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 2, 3:00 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE JUN 2 2009 .DISCUSSION... ISSUED 300 PM CDT TUE JUN 2 2009 ANOTHER BUSY WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL/SOUTHEAST ILLINOIS...WITH CONVECTION FIRING A FEW HOURS SOONER THAN YESTERDAY. THE LATEST SURFACE ANALYSIS REVEALS A COMPLEX WEATHER PATTERN ACROSS ILLINOIS...WITH A COLD FRONT EXTENDING ROUGHLY FROM QUINCY TO DANVILLE. NUMEROUS OTHER BOUNDARIES ARE EVIDENT ACROSS THE FORECAST AREA AS WELL...TO THE SOUTH OF THE COLD FRONT...SOME INDUCED BY CONVECTIVE OUTFLOWS AND OTHERS BY DIFFERENTIAL HEATING. MAIN FORECAST CONCERN OF THE NEXT FEW DAYS REVOLVES AROUND THE DEPARTURE OF THE COLD FRONT TO OUR SOUTH AND THE EVENTUAL END TO THE SHOWER/STORM RISK BY LATE WEDNESDAY. THEN...ATTENTION TURNS TO THE NEXT FRONT AND SERIES OF UPPER DISTURBANCES THAT WILL IMPACT THE FORECAST AREA FOR PART OF THE WEEKEND AND EARLY NEXT WEEK. 12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT FEW DAYS. WHILE SOME DIFFERENCES STILL EXIST IN MOVEMENT OF THE FRONT AND ASSOCIATED PRECIPITATION FOR THE NEXT 24 HOURS OR SO...THE FORECAST TIME IS SHORT ENOUGH TO TRY AND IRON OUT THE DIFFERENCES THROUGH MESOSCALE ANALYSIS AND EXTRAPOLATION. SHORT TERM...TONIGHT THROUGH FRIDAY...THE COLD FRONT ACROSS THE REGION WILL CONTINUE SLOWLY WORK ITS WAY SOUTHWARD TONIGHT INTO WEDNESDAY AND SHOULD CLEAR THE FORECAST AREA BY EARLY WEDNESDAY. THE FRONT IS BEING DRIVEN SOUTH BY A SHORT WAVE DIVING OVER THE GREAT LAKES AND A BUILDING AREA OF HIGH PRESSURE IN THE SAME AREA. THE FRONT WILL NOT MOVE ESPECIALLY QUICKLY DUE TO ITS NEARLY PARALLEL ALIGNMENT TO THE UPPER FLOW...AS WELL AS ADDITIONAL UPPER ENERGY EJECTING NORTHEAST ALONG THE FRONTAL ZONE FROM A DECAYING UPPER LOW IN THE CENTRAL PLAINS. WIDESPREAD SHOWERS/STORMS ARE EXPECTED TONIGHT AS THE FRONT AND VARIOUS UPPER IMPULSES MOVE THROUGH THE REGION. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES WILL STILL SUPPORT LOCALLY HEAVY RAINFALL...THOUGH THE SETUP FOR TRAINING STORMS IS NOT AS FAVORABLE AS LAST NIGHT. MODERATE INSTABILITY...CAPES OF 2-3K J/KG...AND WIND PROFILES...0-6KM BULK SHEAR VALUES OF 30-40 KTS...SUPPORT STRONG TO SEVERE STORMS THIS EVENING. HOWEVER...THE SEVERE THREAT WILL DIMINISH AS DIURNAL HEATING IS LOST. PRECIPITATION CHANCES WILL GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY AS THE FRONT PULLS AWAY...BUT ADDITIONAL ENERGY EJECTING OUT OF THE CENTRAL PLAINS UPPER LOW SHOULD CAUSE A WAVE OF SHOWERS AND A FEW STORMS TO DEVELOP ON THE COLD SIDE OF THE FRONT. THE REMAINDER OF THE SHORT TERM PERIOD...WEDNESDAY NIGHT INTO FRIDAY...SHOULD BE QUIET AS A LARGE/COOL AREA OF HIGH PRESSURE BUILDS ACROSS THE REGION. LONG TERM...FRIDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES AGREE IN PRINCIPLE FOR THE MOST PART...BUT STILL SHOW CONSIDERABLE SPREAD IN THE DETAILS. THE BLOCKING PATTERN OVER THE EASTERN PACIFIC WILL BE BREAKING DOWN DURING THE PERIOD. A NORTHWEST FLOW/NORTHERN STREAM SHORT WAVE WILL DRAG A FRONTAL BOUNDARY INTO THE MIDWEST FRIDAY NIGHT WHERE IT WILL STALL OUT. THEN...AS THE BLOCKING PATTERN OVER THE EASTERN PACIFIC BREAKS DOWN...NUMEROUS IMPULSES WILL EJECT OUT OF A DECAYING UPPER LOW OFF CALIFORNIA AND CAUSE WAVES OF PRECIPITATION ALONG THE FRONT. THERE IS MINIMAL MODEL AGREEMENT IN THE TIMING OF THE EJECTED SHORT WAVES WHICH MAKES PREDICTING THE PERIODS OF PRECIPITATION VERY TRICKY. HOWEVER...THERE IS NOW ENOUGH CLUSTERING/CONSISTENCY IN THE MODELS TO CARRY A CHANCE OF SHOWERS/STORMS FROM SATURDAY NIGHT INTO MONDAY. HAVE MAINTAINED TEMPERATURES RELATIVELY CLOSE TO NORMAL THROUGH THE PERIOD...BUT IF THE FRONT STALLS APPRECIABLY NORTH OR SOUTH OF THE CURRENTLY EXPECTED POSITION...ADJUSTMENTS WILL BE NEEDED. BAK && .AVIATION... ISSUED 1230 PM CDT TUE JUN 2 2009 MOVED UP THE CHANCES OF THUNDERSTORMS 1 TO 2 HOURS THIS AFTERNOON WITH BEST CHANCES OF STRONGER THUNDERSTORMS ALONG I-72 AT SPI...DEC AND CMI WHERE FRONTAL BOUNDARY WILL BE NEAR THIS AFTERNOON. E/NE WINDS COULD ALSO TURN MORE SOUTH FOR A TIME THIS AFTERNOON LIKE SPI HAS CURRENTLY TURNED SE AS FRONT APPROACHES I-72. ISOLATED CONVECTION EARLY THIS AFTERNOON TO BECOME MORE WIDESPREAD DURING THE AFTERNOON AND EVENING AS 1012 MB LOW PRESSURE OVER SOUTH CENTRAL KS MOVES E/NE ALONG THE FRONTAL BOUNDARY INTO CENTRAL IL THIS EVENING. ALSO HAVE A DECENT SHORT WAVE MOVING INTO IL FROM SOUTHERN IA LATER THIS AFTERNOON AND EVENING AND THIS KEEPS RISK OF THUNDERSTORMS UP NORTH OVER PIA AND BMI. SHOWERS TO DIMINISH LATER TONIGHT/EARLY WED MORNING BUT LOW CLOUDS LIKELY CONTINUE ESPECIALLY SE OF THE IL RIVER/PIA WHERE MVFR CEILINGS AND VSBYS POSSIBLE. NE WINDS NEAR 10 KTS EXPECTED THROUGH 18Z/1 PM WED EXCEPT A BIT LIGHTER TONIGHT. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 2:50 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT TUE JUN 2 2009 ILZ027>031-036>038-031200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING LATE AFTERNOON AND THIS EVENING SOUTH OF PEORIA. THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATER TONIGHT...AS THE FRONT AND LOW PRESSURE AREA MOVES SOUTHEAST TOWARD THE OHIO RIVER. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS ALONG AND SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN LATER SATURDAY AND CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 8 PM TODAY SOUTH OF PEORIA. ILZ040>057-061>063-031200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON- SCHUYLER-SCOTT-SHELBY-VERMILION- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AS A WEATHER DISTURBANCE APPROACHES THE AREA FROM THE SOUTHWEST. THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TONIGHT OR WEDNESDAY MORNING...AS THE FRONT AND LOW PRESSURE AREA MOVES SOUTHEAST TOWARD THE OHIO RIVER. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS ALONG AND SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. NO SEVERE WEATHER IS ANTICIPATED ACROSS THE AREA ON WEDNESDAY. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN LATER SATURDAY AND CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM TODAY. ILZ066>068-071>073-031200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS THROUGH THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO TONIGHT ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. THUNDERSTORM CHANCES WILL DECREASE FROM NORTH TO SOUTH ACROSS THE AREA LATER WEDNESDAY NIGHT. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SATURDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 10 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HUETTL
In the hours before
Local storm report, Jun 2, 5:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 S RIDGE FARM 39.85N 87.65W
06/02/2009 M0.88 INCH EDGAR IL EMERGENCY MNGR
&&
DPKSpecial weather statement, Jun 2, 5:07 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT TUE JUN 2 2009
ILZ045-046-055-057-022300-
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
507 PM CDT TUE JUN 2 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DOUGLAS...NORTHERN
EDGAR...SOUTHEASTERN CHAMPAIGN AND SOUTHERN VERMILION COUNTIES UNTIL
600 PM CDT...
AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHRISMAN...OR 15 MILES NORTH OF
PARIS...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM 2 MILES WEST OF
NEWMAN...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL WAS REPORTED SOUTH OF RIDGE FARM WITH THE STORM
NEAR CHRISMAN. WINDS AROUND 50 MPH ARE ALSO EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWMAN...
HUNE...
METCALF...
PALERMO...
RIDGE FARM...
OTHER LOCATIONS AFFECTED INCLUDE...EDGAR AND SCOTTLAND.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3973 8821 3988 8819 3999 8753 3998 8753
3973 8753
TIME...MOT...LOC 2205Z 265DEG 11KT 3983 8766
SHIMONSpecial weather statement, Jun 2, 5:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 516 PM CDT TUE JUN 2 2009 ILZ041>043-047-048-051-053-022315- CASS-DE WITT-LOGAN-MACON-MASON-MENARD-SANGAMON- 516 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ALERT FOR LOGAN...MENARD...NORTHEASTERN CASS...NORTHEASTERN SANGAMON...NORTHERN MACON...SOUTHEASTERN MASON AND SOUTHERN DE WITT COUNTIES UNTIL 615 PM CDT... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF CHANDLERVILLE TO NIANTIC...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN CASS...DE WITT...LOGAN...MACON...MASON...MENARD AND SANGAMON COUNTIES...INCLUDING THE CITIES OF ATHENS...WILLIAMSVILLE... CORNLAND...PETERSBURG...DECATUR...WARRENSBURG...LATHAM...FORSYTH... ELKHART AND MOUNT PULASKI...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4029 8995 4014 8875 3983 8877 3999 9019 TIME...MOT...LOC 2216Z 219DEG 19KT 3998 9007 3985 8911 BARKER
Local storm report, Jun 2, 5:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL DECATUR 39.85N 88.93W
06/02/2009 E0.50 INCH MACON IL EMERGENCY MNGR
DIME SIZED HAIL AT SOUTH SHORES
0535 PM HAIL DECATUR 39.85N 88.93W
06/02/2009 E0.50 INCH MACON IL EMERGENCY MNGR
LONG CREEK
&&
DPKLocal storm report, Jun 2, 6:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST MOUNT CARMEL AIRPORT 38.61N 87.73W
06/02/2009 M75 MPH LAWRENCE IL LAW ENFORCEMENT
REPORT VIA LAWRENCE COUNTY SHERIFF
&&
DPKLocal storm report, Jun 2, 6:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG ELKHART 40.02N 89.48W
06/02/2009 LOGAN IL MESONET
LARGE TREE LIMBS DOWN...SWOP REPORT
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Areal Flood Advisory | ILX | Fulton | 6 hr |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 52 min |
| Jun 1, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 1, 8:09 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 1, 8:10 PM CDT | Areal Flood Advisory | ILX | Clay, Effingham, Fulton, Jasper, McLean, Mason and 4 more | 9 days |
| Jun 1, 8:25 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 27 min |
| Jun 2, 1:56 PM CDT | Special Weather Statement | ILX | Edgar | 34 min |
| Jun 2, 2:02 PM CDT | Special Weather Statement | ILX | Effingham | 43 min |
| Jun 2, 3:47 PM CDT | Special Weather Statement | ILX | Piatt | 43 min |
| Jun 2, 3:55 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Moultrie, Piatt | 50 min |
| Jun 2, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 48 min |
| Jun 2, 4:57 PM CDT | Special Weather Statement | ILX | Sangamon | 63 min |
| Jun 2, 5:07 PM CDT | Special Weather Statement | ILX | Edgar | 53 min |
| Jun 2, 5:16 PM CDT | Special Weather Statement | ILX | Logan, Macon, Mason, Menard | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.